CureZone   Log On   Join
Re: My problems with Mirena
 

Free Clark DVD!
An amazing video about the Clark protocol that will open your eyes! An...



Dr. Clark Shop
Hulda Clark Cleanses


More
SharN Views: 1,470
Published: 14 years ago
 
This is a reply to # 876,661

Re: My problems with Mirena


"I have also put on 30 pounds since last summer and I look like I did when I was on the shot, all ballooned and bloated, like I have extra chins that weren't there normally."

This is the same type of synthetic hormone in the depo provera shot. So you would more than likely react the same way. Norplant, Implanon and the Nuva Ring also have this type of hormone.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.234 sec, (1)